Loading Events

« All Events

  • This event has passed.

ONLINE International Yoga Day

Sunday, June 21, 2020 @ 5:30 AM 9:00 PM

 

Full day of FREE events on Zoom.
Sign up, Stop in. We look forward to sharing the joy of yoga with you.

5:30–7:00am
Satsang with Swami Sitaramananda: The Role of a Yoga Teacher in This Time. Register here for Satsang (limit 500).
7:00–9:00am
Live mantras chanted by Swami Vasishtananda and staff broadcast from the Sivananda Ashram Vedanta Yoga Farm for peace during the sun eclipse (on the summer solstice). Go here.
8:00–8:30am
Pranayama Challenge on Instagram. Follow us on sivanandayoga_la
8:00–10:00am
Asana class, 2 hours, taught at the Yoga Farm Go here.
10:30am–12:00pm
Gentle asana class, 90 minutes, taught from the LA Center Different link.
12:00–1:00pm
Simple Vegan Cooking Workshop  with Radha Chaitanya (Also on Instagram Live. Follow us on sivanandayoga_la)
Have on hand: a cooked grain (or pasta), some vegetables (celery, cabbage, carrots or whatever you have), tofu or tempeh or polenta (or pre-cooked beans or lentils, not mushy), pineapple (optional), spices (turmeric, black pepper, salt suggested), any cooking oil (olive oil not recommended), soy sauce (or substitute), one large lime, maple syrup (or any sweetener, like dates, agave, sugar…), fresh chilis (optional), fresh cilantro, any nut or seed. Go here. or join on Instagram Live
1:00–2:00pm
Proper Exercise, Breathing and Relaxation for Radiant Health with Swami Sivasankariananda. Go here.
2:00–3:00pm
Demystify Meditation – talk and practice with Swami Dharmananda. Go here.
3:00–4:00pm
Kirtan with Radha Chaitanya. Go here.
4:00–5:00pm
Tea and Talk: Visit with Swami Sivasankariananda and Radha Chaitanya. Connect. Share your experiences of the pandemic—challenges and discoveries. What programs would support you? We’d love to hear what is on your mind and in your heart. Please pop in and say hello. DIfferent link
4:00–6:00pm

Asana class, 2 hours, taught at the Yoga Farm. Go here.
5:30–7:00pm
Gentle asana class, 90 minutes, taught at the LA Center Different link
7:30–9:00pm
Satsang with Community: Peace Through Unity in Diversity – panel with Swami Sitaramananda and all West Coast Swamis. Go here.

You are welcome to make a donation to support the continuance of the Center.

*tax deductible

Details

Date:
Sunday, June 21
Time:
5:30 AM – 9:00 PM
3741 West 27th Street
Los Angeles, CA 90292 United States
+ Google Map
3108229642
sivanandaLA.org